Bisoprolol fumarate and Spontaneous penile erection - from FDA reports
There is no Spontaneous penile erection reported by people who take Bisoprolol fumarate yet. This review analyzes which people have Spontaneous penile erection with Bisoprolol fumarate. It is created by eHealthMe based on reports from FDA, and is updated regularly.
What to expect?
You are not alone!
Personalized health information
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA since 1977. Our tools are simple to use, anonymous and free. Start now >>>
On Aug, 16, 2017
No report is found.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Subscribe to the study: get notified of updates to the study.
Do you have Spontaneous penile erection when taking Bisoprolol fumarate?
- Check symptoms - is spontaneous penile erection caused by a drug or a condition?
- Get alerts to symptoms - forecast your symptoms and get alerts
- Join related support groups - you are not alone, join a support group on ehealth.me
- Report the side effect - help people in need and in real time
- More tools...
Expand the study to include all drugs with the same ingredientsSpontaneous penile erection and drugs with ingredients of bisoprolol fumarate.
Expand the study to include reports from both FDA and eHealthMeSpontaneous penile erection and Bisoprolol fumarate from FDA and eHealthMe reports
Bisoprolol fumarate has active ingredients of bisoprolol fumarate. It is often used in high blood pressure. (latest outcomes from Bisoprolol fumarate 18,015 users)
Spontaneous Penile Erection
Spontaneous penile erection (sudden penis tightness) has been reported by people with erection problems, depression, attention deficit hyperactivity disorder, blood testosterone decreased, high blood cholesterol (latest reports from 434 Spontaneous penile erection patients).
Browse all side effects of Bisoprolol fumaratea b c d e f g h i j k l m n o p q r s t u v w x y z
Drugs that are associated with Spontaneous penile erectionSpontaneous penile erection
Could your condition cause Spontaneous penile erectionSpontaneous penile erection
What would happen?
Can you answer these questions?
I have been taking Propanol for a week and I feel terrible. I am getting bad palpitation's and breathlessness. Im tired all the time and very panicky. Is this normal or should I stop taking them as I feel my life is not my own anymore and I cant stand this feeling anymore. I tried to contact my ...
Hi – I may be barking up the wrong tree and apologies', if this is not the correct place to post this. I work in the food industry and have (for the last 20 years) had micro-biological swabbing (for Strep etc) done on a bi-monthly basis. I have since November being taking Flecainide. In ...
Since adding Tamsulosin to my list of drugs I recognized an increasing of impotence which I suppose was caused by medications. I was ALLRIGHT when using Coumadin (Sintron 2mg daily ) and Bisoprolol Fumarate (Corbis 5mg daily)
I am 35 y old woman and takeing bisoprolol furmate for 2 months now 5mg once a day, also had propranol 80mg for a month before , is possible that I'm loosing my hair and weight [10kg in 3 months) becouse I am taking bisoprolol or that's the efect of propranol? thank You for support
You may be interested in these reviews
I have just been told I have severe anemia. I have bern referred to have a colonoscopy. In the meantime I have been googling my medication. I am horrified that bisopropal and omeprazole both could be the cause. Has anyone else experienced this please? Thank you.
Yup. I have had psoriasis for quite some time but nothing so as I have had now after taking bisoprolol fumarate which I have been taking since 2015 October now after such a long time in the last three months I have thought so I see is very badly on my fingertips and in between my toes and on my ...
Hi! Is there anyone in this group? I see there are no post. I have been taking Bisoprolol for 5 months now and started on Depo Provera a few days ago... and have been feeling weird: with a little chest pain, but I have no idea if that is Ok. Anyone knows or has felt like me?
I have been taking Bisoprolol 2.5mg for about 3 years and not had any obvious side effects, but for the past 2 months my ankles and feet on both legs have been swelling up in the evening. I have no pain but they feel tight and uncomfortable. I try to keep them raised as much as possible but you ...